# SDR AALA200800107

- Difficulty date: January 19, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 49,871 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 15882
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHT BATTERY PACK AT SEAT 1B INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 1B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
